# SDR AWXA200601959

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684634
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - INTERCOSTAL CRACKED, BS 294.5, S16L.  REPLACED INTERCOSTAL, BS 294.5, S16L IAW AWA ER 03-5311-06328-ES1.
